Model of population with optimally migrating individuals

Тип публикации: статья из журнала

Год издания: 1999

Аннотация: The new model was proposed to study the dynamic of spatially distributed populations with nonrandom migrating individuals. All migrations are resulted in maximization of the average net reproduction rate taking into account the cost of migration. The model belongs to a box type: individuals migrate between two stations and have complete information about living conditions both in the stations of residence and migration. The information is determined by dependence of reproduction rate on the abundance of individuals in the station. Numerical experiments showed that taking into account the goal-directed migrations caused the following effects: significant extension of the value of external conditions leading to the stable existence of population; increase in the average abundance of population; broadening of the observed set of dynamic regimes. The limitation of the model application are discussed.

Ссылки на полный текст

Издание

Журнал: ZHURNAL OBSHCHEI BIOLOGII

Выпуск журнала: Vol. 60, Is. 4

Номера страниц: 450-459

ISSN журнала: 00444596

Место издания: MOSCOW

Издатель: MEZHDUNARODNAYA KNIGA

Авторы

  • Motolygin S.A. (KRASNOYARSK STATE UNIV)
  • Sadovsky M.G. (KRASNOYARSK STATE UNIV)
  • Chukov D.A. (KRASNOYARSK STATE UNIV)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.